# SDR 2017FA0000386

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N901EM
- Make and model: Agusta A109E
- Aircraft serial: 11614
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010301109
- Part serial: L234
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NUMBER 4 MAIN ROTOR TIP DETACHED DURING FLIGHT.  ACFT LANDED SAFELY ON GROUND.  TAIL ROTOR HUB, MAIN ROTOR HUB AND ALL FOUR MAIN ROTOR BLADES REMOVED AND SENT TO MANUFACTURER FOR FURTHER INSPECTION.
